Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 105, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 15, 2025, 6:08 PM CDT for Carver County, Minnesota. It was in force for 22 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2025, 6:08 PM CDT (23:08 UTC)
- Expired
- Jul 15, 2025, 6:30 PM CDT
- In force
- 22 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Carver County, MN
The radar
The Minneapolis radar (KMPX), 13 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 6:10 PM CDT | TSTM WND DMG | 1 E Waconia, MN | Delayed report, time estimated from radar. Tree down just north of Hwy 5 on east side of Waconia. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.1 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1199 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 1415 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
579
WUUS53 KMPX 152308
SVRMPX
MNC019-152330-
/O.NEW.KMPX.SV.W.0105.250715T2308Z-250715T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
608 PM CDT Tue Jul 15 2025
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
East Central Carver County in east central Minnesota...
* Until 630 PM CDT.
* At 608 PM CDT, a severe thunderstorm was located over Waconia, or
24 miles south of Buffalo, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind
damage to roofs, siding, and trees.
* Locations impacted include...
Eden Prairie, Chaska, Chanhassen, Waconia, Victoria and Lake
Waconia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds and large
hail.
&&
LAT...LON 4480 9385 4488 9383 4490 9377 4489 9377
4489 9352 4481 9354
TIME...MOT...LOC 2308Z 259DEG 30KT 4484 9378
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JPC2 follow-up statements
673
WWUS53 KMPX 152322
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
622 PM CDT Tue Jul 15 2025
MNC019-152330-
/O.CON.KMPX.SV.W.0105.000000T0000Z-250715T2330Z/
Carver MN-
622 PM CDT Tue Jul 15 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EAST CENTRAL CARVER COUNTY...
At 622 PM CDT, a severe thunderstorm was located near Victoria, or
23 miles southwest of Minneapolis, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
Locations impacted include...
Waconia, Victoria, Chaska, Chanhassen and Eden Prairie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds and large
hail.
&&
LAT...LON 4480 9381 4485 9377 4489 9352 4481 9354
TIME...MOT...LOC 2308Z 262DEG 24KT 4481 9383
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JPC714 WWUS53 KMPX 152332 SVSMPX Severe Weather Statement National Weather Service Twin Cities/Chanhassen MN 632 PM CDT Tue Jul 15 2025 MNC019-152342- /O.EXP.KMPX.SV.W.0105.000000T0000Z-250715T2330Z/ Carver MN- 632 PM CDT Tue Jul 15 2025 ...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR EAST CENTRAL CARVER COUNTY... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning has been allowed to expire. However, gusty winds are still possible with this thunderstorm. To report severe weather, contact your nearest law enforcement agency. They will send your report to the National Weather Service office. && LAT...LON 4480 9381 4485 9377 4489 9352 4481 9354 TIME...MOT...LOC 2322Z 262DEG 24KT 4482 9369 $$ JPC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:20 PM CDT, 2 hours 48 minutes earlier. Its key messages:
- Showers and thunderstorms are expected this afternoon through tomorrow morning. A few severe storms are possible along with the threat of heavy rain.
- Much cooler temperatures behind this system will hang around through the end of the week.
- Next chance for showers and storms arrives late Friday.
Area forecast discussion, Jul 15, 3:20 PM CDT, 2 hours 48 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
320 PM CDT Tue Jul 15 2025
.KEY MESSAGES...
- Showers and thunderstorms are expected this afternoon through
tomorrow morning. A few severe storms are possible along with the
threat of heavy rain.
- Much cooler temperatures behind this system will hang around
through the end of the week.
- Next chance for showers and storms arrives late Friday.
&&
.DISCUSSION...
Issued at 319 PM CDT Tue Jul 15 2025
A stalled frontal boundary is draped across central Minnesota early
this afternoon. This has been the focus for some sub-severe
thunderstorms throughout the morning and this afternoon. Additional
thunderstorm development is expected over the coming hours as
further destabilization continues along and south of the front.
A Severe Thunderstorm Watch has been issued for portions of
central Minnesota and western Wisconsin through this evening.
Dew points are in the low to mid 70s with temperatures in the
upper 80s, allowing for heat indices in the mid to upper 90s.
While there is no shortage of CAPE, the shear environment is
marginal. This should lead to some fairly unorganized convection
with the threat for a few strong to severe storms along with
some heavy rain due to slow storm motion. The front will slowly
begin to sag southward late this evening through the overnight,
with most CAMs showing a line of storms on the leading edge. The
front will also work to bring some smoke back to the surface
across far west central Minnesota, though this should be short
lived. As instability decreases after dark, the focus shifts to
more of a heavy rain threat with PWATs approaching 2". An MCV is
forecast to move across northern Iowa early tomorrow morning,
leading to another uptick in storms across much of
central/southern Minnesota and eventually western Wisconsin.
Generally, QPF totals through tomorrow range from an inch to an
inch and a half, but locally higher amounts of 2-3" aren't out
of the question. Temperatures tomorrow will be some 20-30
degrees cooler behind the front with locales across central
Minnesota topping out in the low 60s with mid 70s further south.
Rain will gradually taper off by late tomorrow.
Thursday and Friday will feature drier conditions and highs in the
low to mid 70s. Our next chance of precip is late Friday into early
Saturday as a shortwave moves across the region. Highs in the 80s
return for the weekend with mostly dry weather expected. A more
active pattern is on the horizon with several disturbances tracking
across the Upper Midwest with temperatures increasing through the
week.
&&
.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1251 PM CDT Tue Jul 15 2025
Some scattered development of storms and showers is occurring
along the cold front in west/central MN and near the Twin Ports
associated with the warm front. Models continue to show a messy
storm mode along the front as it sags southward this evening. As
the boundary stalls, storms could train over parts of east-
central MN and western WI. Mostly SHRA is expected, but with
plenty of instability present, periods of TSRA will remain a
possibility. There is just limited wind shear, so storm
organization will be lacking making it more of a pulse-y
environment. Cigs will gradually lower through the night, with
all sites reaching low MVFR, and many dipping into IFR for a
period tomorrow morning.
KMSP...Confidence is high for a 2-4 hour period of storms this
evening, but the exact timing is uncertain. Recent model trends
indicate a later start time, closer to 02z, however the early
development out west warrants keeping 01z as the start time for
the TEMPO this evening. The boundary stalls overnight, and
scattered showers and storms will move from west to east. There
is a chance (30-50%) that this cluster of rain stays north of
KMSP, allowing a 6-8 hour window of dry conditions before more
consistent yet less intense rain tomorrow morning. We could see
BR/DZ continue after 18z tomorrow, especially if the low cigs
hand around longer than expected.
/OUTLOOK FOR KMSP/
THU...VFR. Wind NE 5-10 kts.
FRI...VFR. Chc -TSRA after dark. Wind SE 5-10 kts.
SAT...VFR. Chc -TSRA early morning. Wind SE bcmg N 5-10 kts.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Heat Advisory until 8 PM CDT this evening for Anoka-Carver-
Dakota-Hennepin-Ramsey-Scott-Washington.
WI...None.
&&
DISCUSSION...Dye
AVIATION...BEDHazardous weather outlook, Jul 15, 3:17 PM CDT, 2 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 317 PM CDT Tue Jul 15 2025 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 162030- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 317 PM CDT Tue Jul 15 2025 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. Outside of central Minnesota, afternoon heat index values will remain in the middle to upper 90s, resulting in dangerous heat levels for those active outdoors for a prolonged period of time through early this evening. Numerous thunderstorms are expected this afternoon and evening. Scattered severe thunderstorms will be possible across western and central Minnesota into northwest Wisconsin. Large hail and damaging wind gusts will be the primary threats. In addition, locally heavy rainfall could lead to areas of flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed. bed
In the hours before
Special weather statement, Jul 15, 4:47 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
447 PM CDT Tue Jul 15 2025
MNZ057-058-152230-
Kandiyohi MN-Meeker MN-
447 PM CDT Tue Jul 15 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MEEKER AND SOUTHEASTERN
KANDIYOHI COUNTIES UNTIL 530 PM CDT...
At 447 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles northwest of Cosmos, or 16 miles southeast of Willmar, moving
east at 35 mph.
HAZARD...Wind gusts up to 40 mph and half inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Litchfield, Dassel, Greenleaf, Darwin, Thorpe, Strout and
Litchfield Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4493 9485 4506 9489 4523 9426 4499 9426
4498 9437 4498 9450 4497 9450
TIME...MOT...LOC 2147Z 255DEG 28KT 4500 9477
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JPCSpecial weather statement, Jul 15, 4:49 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
449 PM CDT Tue Jul 15 2025
MNZ052-053-152230-
Isanti MN-Chisago MN-
449 PM CDT Tue Jul 15 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ISANTI AND NORTHWESTERN
CHISAGO COUNTIES UNTIL 530 PM CDT...
At 449 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Cambridge, moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and half inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Cambridge, Rush City, Stanchfield, Harris, Grandy, Rush City
Airport, Cambridge Airport, Wild River State Park and Chengwatana
State Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 4552 9324 4562 9333 4573 9311 4573 9285
4572 9285 4572 9287 4570 9287 4569 9288
4566 9288 4565 9289 4562 9289
TIME...MOT...LOC 2149Z 235DEG 17KT 4562 9317
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JPCSpecial weather statement, Jul 15, 5:23 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
523 PM CDT Tue Jul 15 2025
MNZ052-053-WIZ014-152315-
Isanti MN-Polk WI-Chisago MN-
523 PM CDT Tue Jul 15 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN ISANTI...CENTRAL
CHISAGO AND NORTHWESTERN POLK COUNTIES UNTIL 615 PM CDT...
At 523 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles southwest of North Branch, or 9 miles southeast of Cambridge,
moving east at 40 mph.
HAZARD...Wind gusts up to 40 mph and half inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
East Bethel, Weber, Spring Lake, North Branch, Branch, Harris,
Chengwatana State Forest, Wild River State Park, Wolf Creek and
Cushing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4541 9316 4553 9319 4565 9289 4564 9289
4564 9253 4546 9256 4541 9302
TIME...MOT...LOC 2223Z 252DEG 32KT 4547 9308
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JPCSpecial weather statement, Jul 15, 5:34 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
534 PM CDT Tue Jul 15 2025
MNZ059-152315-
Wright MN-
534 PM CDT Tue Jul 15 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT NORTHERN AND CENTRAL
WRIGHT COUNTY UNTIL 615 PM CDT...
At 534 PM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from 6 miles south of Kimball to over
Cokato, or extending from 22 miles west of Buffalo to 15 miles
southwest of Buffalo, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and half inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Cokato, Howard Lake, French Lake, South Haven, Waverly, Annandale,
Montrose, Rassat, Maple Lake, Buffalo, Lake Maria State Park,
Clearwater, Silver Creek, St. Michael, Monticello, Otsego,
Albertville, Big Lake, Hanover and Greenfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4502 9420 4510 9426 4527 9426 4532 9419
4530 9416 4534 9409 4538 9408 4542 9404
4540 9401 4539 9401 4540 9399 4536 9389
4534 9387 4533 9383 4530 9377 4530 9374
4528 9369 4516 9366 4515 9368 4512 9372
TIME...MOT...LOC 2233Z 239DEG 26KT 4522 9431 4507 9413
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JPCSpecial weather statement, Jul 15, 5:37 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
537 PM CDT Tue Jul 15 2025
MNZ053-060-061-063-152315-
Hennepin MN-Washington MN-Chisago MN-Anoka MN-
537 PM CDT Tue Jul 15 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN
WASHINGTON...NORTHERN HENNEPIN...ANOKA AND SOUTHEASTERN CHISAGO
COUNTIES UNTIL 615 PM CDT...
At 537 PM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from 5 miles northeast of East Bethel to
over St. Anthony, or extending from 10 miles southeast of Cambridge
to 17 miles northwest of Minneapolis, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and half inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Brooklyn Park, Maple Grove, Coon Rapids, Blaine, Andover, Fridley,
Shoreview, Ramsey, Champlin, Lino Lakes, Forest Lake, Anoka, Ham
Lake, Hugo, Mounds View, East Bethel, Rogers, St. Francis, Spring
Lake Park and Corcoran.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4510 9361 4541 9338 4541 9302 4543 9302
4544 9274 4513 9298 4512 9310 4512 9323
TIME...MOT...LOC 2236Z 259DEG 26KT 4541 9313 4517 9348
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JPCSpecial weather statement, Jul 15, 5:52 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
552 PM CDT Tue Jul 15 2025
MNZ060-068-152315-
Hennepin MN-Carver MN-
552 PM CDT Tue Jul 15 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT CENTRAL CARVER AND
SOUTHWESTERN HENNEPIN COUNTIES UNTIL 615 PM CDT...
At 552 PM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from over Mayer to over Norwood Young
America, or extending from 19 miles south of Buffalo to 22 miles
east of Hutchinson, moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and half inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Hollywood, New Germany, Norwood Young America, Mayer, Watertown,
Waconia, Lake Waconia, Minnetrista, Cologne, St. Bonifacius,
Mound, Victoria, Shorewood, Orono, Chaska, Chanhassen, Carver and
Independence.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4489 9401 4492 9401 4499 9363 4477 9361
4477 9401
TIME...MOT...LOC 2251Z 265DEG 30KT 4491 9393 4478 9396
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JPCThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 7:46 AM CDT | Special Weather Statement | MPX | Kanabec | 29 min |
| Jul 15, 2:20 PM CDT | Special Weather Statement | MPX | Douglas | 40 min |
| Jul 15, 2:39 PM CDT | Special Weather Statement | MPX | Lac qui Parle | 36 min |
| Jul 15, 2:51 PM CDT | Special Weather Statement | MPX | Douglas | 24 min |
| Jul 15, 3:00 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Todd | 45 min |
| Jul 15, 3:19 PM CDT | Severe Thunderstorm Warning | MPX | Todd | 26 min |
| Jul 15, 3:37 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 53 min |
| Jul 15, 3:45 PM CDT | Special Weather Statement | MPX | Chippewa, Renville, Yellow Medicine | 30 min |
| Jul 15, 4:00 PM CDT | Special Weather Statement | MPX | Morrison | 45 min |
| Jul 15, 4:00 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Renville | 45 min |
| Jul 15, 4:15 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Sherburne, Stearns, Wright | 45 min |
| Jul 15, 4:47 PM CDT | Special Weather Statement | MPX | Meeker | 43 min |
| Jul 15, 4:49 PM CDT | Special Weather Statement | MPX | Isanti | 41 min |
| Jul 15, 5:23 PM CDT | Special Weather Statement | MPX | Chisago | 52 min |
| Jul 15, 5:34 PM CDT | Special Weather Statement | MPX | Wright | 41 min |
| Jul 15, 5:37 PM CDT | Special Weather Statement | MPX | Anoka | 38 min |
| Jul 15, 5:52 PM CDT | Special Weather Statement | MPX | Carver | 23 min |
| Jul 15, 6:18 PM CDT | Special Weather Statement | MPX | Anoka, Hennepin | 42 min |
| Jul 15, 6:31 PM CDT | Special Weather Statement | MPX | Scott | 29 min |
| Jul 15, 6:55 PM CDT | Special Weather Statement | MPX | Ramsey, Washington | 35 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.